# SDR N6WA2012102502

- Difficulty date: October 25, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 23,115 hours, 16,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT WINDOW 12 A/B SQEALING DURING FLIGHT.  PERFORMED VISUAL INSP OF OVERWING EMERGENCY EXIT DOOR,SEALS AND FRAME.  NO EVIDENCE OF DENTS OR OTHER DEFECTS TO THE SEAL NOTED AT THIS TIME IAW AMM 52-21-06.
